MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE MEDICAL CORP.; ELECTROSURGICAL GENERATOR

BOVIE MEDICAL CORP. BOVIE MEDICAL CORP.; ELECTROSURGICAL GENERATOR
Model Number A2350
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting return of the reported device and/or additional information from the complainant to complete the evaluation.
 
Event or Problem Description
The complainant alleges, "when using the a2350 it caused a cardia arrhythmia on the patient.The patient did not have a pacemaker or implanted defibrillator.Used a different generator to complete the procedure.".
 
Additional Manufacturer Narrative
The reported device was returned to the repair facility where 100% diagnostic tested was completed.Device was tested through burn ins and no irregularity was found from the generator.No issues were found with the generator and the complaint was unable to be confirmed.A dhr review was completed for product a2350 with serial number (b)(6).There were no noted nonconformities during manufacturing and processing of this product.All items were noted as within manufacturing specification from the manufacturer.Root cause is unable to be determined at this time.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.

Brand Name
BOVIE MEDICAL CORP.
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key18946399
Report Number3007208013-2024-00012
Device Sequence Number7084362
Product Code GEI
UDI-Device Identifier10607151010031
UDI-Public10607151010031
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K134054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA2350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown